# SDR SIMA20160823001

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 842 hours, 661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AFT GALLEY EMERGENCY LIGHT CAME ON AND STAYED ON.   RESETTED EMERGENCY LIGHTS, OPS CHECKED GOOD AT THIS TIME IAW MM 33-50-00.
